# SDR DALA2022072805192

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1817, MFEC INSPECTION FOUND 01 EA CRACK APPROX 0.60 INCH IN LENGTH ON NOSE WHEEL WELL ,RH VERTICAL STIFFENER FROM WL 159.00 TO WL 185.00 AS MARK PER W/C 5312-01186-01B STEP 7. CORRECTIVE ACTION: THE CRACK ON NOSE WHEEL WELL RH VERTICAL STIFFENER REPAIRED AS PER W/C 5312-01186-02B. (2338640)
